# SDR IPXA2017031915294

- Difficulty date: February 24, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Part number: WSP0798505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER WALL LOWER FWD FACE HAS CORROSION AT BS 488.812 AND LBL 24 TO RBL 81 AND Z=-19.  REPAIRED THE BARRIER WALL.
